On normal solvability of the riemann problem with singular coefficient

M. Rakowski, I. Spitkovsky

Research output: Contribution to journalArticle

Abstract

Suppose G is a singular matrix function on a simple, closed, rectifiable contour F. We present a necessary and sufficient condition for normal solvability of the Riemann problem with coefficient G in the case where G admits a spectral (or generalized Wiener-Hopf) factorization G+ΛG- with G±1 essentially bounded. The boundedness of G±1 is not required when Γ takes injective values a.e. on F.

Original languageEnglish (US)
Pages (from-to)815-826
Number of pages12
JournalProceedings of the American Mathematical Society
Volume125
Issue number3
DOIs
StatePublished - 1997

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On normal solvability of the riemann problem with singular coefficient'. Together they form a unique fingerprint.

  • Cite this